RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1986, Volume 130(172), Number 3(7), Pages 386–393 (Mi msb1881)  

This article is cited in 1 scientific paper (total in 1 paper)

On perturbation of a polyharmonic operator by delta-like potentials

A. Fraguela Collar


Abstract: Some results are obtained on perturbation of a polyharmonic operator by potentials having small support.
Bibliography: 9 titles.

Full text: PDF file (477 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1987, 58:2, 389–396

Bibliographic databases:

UDC: 517.95
MSC: 31B30, 35B20
Received: 19.04.1979 and 28.08.1985

Citation: A. Fraguela Collar, “On perturbation of a polyharmonic operator by delta-like potentials”, Mat. Sb. (N.S.), 130(172):3(7) (1986), 386–393; Math. USSR-Sb., 58:2 (1987), 389–396

Citation in format AMSBIB
\Bibitem{Fra86}
\by A.~Fraguela Collar
\paper On perturbation of a~polyharmonic operator by delta-like potentials
\jour Mat. Sb. (N.S.)
\yr 1986
\vol 130(172)
\issue 3(7)
\pages 386--393
\mathnet{http://mi.mathnet.ru/msb1881}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=865767}
\zmath{https://zbmath.org/?q=an:0652.31005}
\transl
\jour Math. USSR-Sb.
\yr 1987
\vol 58
\issue 2
\pages 389--396
\crossref{https://doi.org/10.1070/SM1987v058n02ABEH003109}


Linking options:
  • http://mi.mathnet.ru/eng/msb1881
  • http://mi.mathnet.ru/eng/msb/v172/i3/p386

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. R. Gadyl'shin, F. Kh. Mukminov, “Perturbation of second order nonlinear equation by delta-like potential”, Ufa Math. J., 10:2 (2018), 31–43  mathnet  crossref  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:137
    Full text:47
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019